# SDR MASA980886

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17YV
- Make and model: Beech 1900D
- Aircraft serial: UE17
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicating Syst
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

MBX/PIT - FLT 5940 - IN-FLIGHT, THE HYDRAULIC FLUID LOW CAUTION ANNUNCIATOR ILLUMINATED.  PIT EMERGENCY EQUIPMENT WAS DISPATCHED AS A PRECAUTIONARY MEASURE.  PILOT RECEIVED THREE GREEN DOWN LIGHTS WITH GEAR EXTENSION ON FIRST ATTEMPT.  NO GEAR UNSAFE LIGHTS ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED CLEAR OF THE RUNWAY.  PASSENGERS WERE BUSSED TO THE TERMINAL AND THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE FLUID LEVEL TO BE SATISFACTORY.  THE HYDRAULIC FLUID LOW ANNUNCIATOR SYSTEM WAS DEFERRED PER MEL 32-5.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
